# SDR USAA061390

- Difficulty date: December 4, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603157M
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT INBOARD T/E HAS DELAMINATION.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 51-70-10, DEFECT SIZE: 3 X 5 INCHES.
